# SDR UALA2013010700108

- Difficulty date: January 4, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 58,127 hours, 21,777 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 131602
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST,  FAULTS AFT LEFT AND RIGHT BATTERIES.  REPLACED BATTERY IN AFT LEFT POWER SUPPLY 13WL.  RESEATED BATTERY IN RIGHT OVERWING POWER SUPPLY.  TESTED OKAY.
